She injected you too low and/or lateral on your forehead causing the opposing muscles to pull your brow down. It can be corrected by someone very experienced.
I have heard of this happening before with an experienced physician and a patient he had treated before with good effect. He had injected her many times without complication but somehow she developed a droop. No one knows how it can...
With any new drug it's best to start low and go slow. Assessing your response before going full throttle was smart. Some people love that glass-like look. It's not for everyone. Gradual increase in units will allow for more subtle...
If you feel your brows are too dramatic you can get another injection to each side of the lateral forehead (closer to hairline). This will bring your brow down a touch.
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.